# SDR 99ZZZM58

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13759
- Make and model: Boeing 727227
- Aircraft serial: 21044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL THE DITCHING PAN AT BS 1183 LBL 15 INBOARD SIDE WAS FOUND CRACKED.  REMOVED CRACKED PAN.  FABRICATED AND INSTALLED REPAIR PAN IAW B727 SRM 51-40-02, 51-30-02 AND MM 51-20-11.  (M)
